IJPAM: Volume 56, No. 1 (2009)

Invited Lecture Delivered at
Fifth International Conference of Applied Mathematics
and Computing (Plovdiv, Bulgaria, August 12-18, 2008)


M. Moini$^1$, A. Shayganmanesh (Golbabai)$^2$
$^1$Department of Mathematics
Islamic Azad University
Roudehen Branch, Tehran, IRAN
e-mail: [email protected]
$^2$Department of Applied Mathematics
Faculty of Mathematics
Iran University of Science and Technology
Narmak, Tehran, 16844, IRAN
e-mail: [email protected]

Abstract.The method of matched asymptotic expansion is applied to a model problem with regard to the boundary value problem, where it is shown that the boundary layer is at left end. Outer expansion and inner expansion are found to complete the structure of the composite expansion. Finally, we have shown that the composite expansion is enclosed agreement with exact solution everywhere in the domain of interest.

Received: August 13, 2008

AMS Subject Classification: 34E13, 35B25

Key Words and Phrases: matching, slow variable, inner expansion

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 56
Issue: 1